Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two theorems of Paley


Authors: N. M. Rivière and Y. Sagher
Journal: Proc. Amer. Math. Soc. 42 (1974), 238-242
MSC: Primary 42A16
DOI: https://doi.org/10.1090/S0002-9939-1974-0344779-0
MathSciNet review: 0344779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strengthening of Paley's theorem for the Fourier coefficients of an $ {L^p}$ function is presented. The result is then applied to prove strong versions of recent results of P. L. Duren, and of J. H. Hedlund on $ ({L^p},{L^q})$ multipliers.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, On the multipliers of $ {H^p}$ spaces, Proc. Amer. Math. Soc. 22 (1969), 24-27. MR 39 #2990. MR 0241651 (39:2990)
  • [2] J. H. Hedlund, Multipliers of $ {H^p}$ spaces, J. Math. Mech. 18 (1968/69), 1067-1074. MR 39 #4404. MR 0243080 (39:4404)
  • [3] R. A. Hunt, On $ L(p,q)$-spaces, Enseignement Math. (2) 12 (1966), 249-276. MR 36 #6921. MR 0223874 (36:6921)
  • [4] C. N. Kellog, An extension of the Hausdorff- Young theorem, Michigan Math. J. 18 (1971), 121-127. MR 43 #6714. MR 0280995 (43:6714)
  • [5] N. M. Riviere, Singular integrals and multiplier operators, Ark. Mat. 9 (1971), 243-278. MR 0440268 (55:13146)
  • [6] Y. Sagher, Interpolation of r-Banach spaces, Studia Math. 41 (1972), 45-70. MR 0306895 (46:6016)
  • [7] E. Stein and A. Zygmund, Boundedness of translation invariant operators on Hölder spaces and $ {L^p}$ spaces, Ann. of Math. (2) 85 (1967), 337-349. MR 35 #5964. MR 0215121 (35:5964)
  • [8] A. Zygmund, Trigonometrical series, 2nd ed., reprinted with corrections and additions, Cambridge Univ. Press, New York, 1968. MR 38 #4882. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0344779-0
Keywords: Fourier coefficients, multipliers
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society